# SDR SWAA2025100614849

- Difficulty date: September 16, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 44,820 hours, 27,723 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Seal
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BLADE SEAL 324RL DISBONDED.   REMOVED AND REPLACED ON SHELF REF IPC 55-30-00-31 ITEM 75.
